MAUDE Adverse Event Report: TORNIER S.A.S. RADIAL PROSTHESIS STEM DIA. 6.5MM; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER S.A.S. RADIAL PROSTHESIS STEM DIA. 6.5MM; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Catalog Number DTJ006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Loss of Range of Motion (2032); Osteolysis (2377); Implant Pain (4561)
Date of Event 09/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.H3 other text : device disposition unknown.
 
Event or Problem Description
As reported: "post operative complication: bone cyst / osteolysis / bone resorption severe pain of the left elbow postero-lateral.Partial loss of range of motion." update following clinical team feedback: "two years post-surgery, the patient encountered intense pain in the postero-lateral region of the left elbow, accompanied by a partial loss of range of motion.Subsequent to a follow-up visit, a bone cyst was conclusively diagnosed marking a significant adverse event (sae) ¿permanent impairment of a body structure or function¿.According to the surgeon, this event has a causal relationship to the implant and a possible relationship to the surgery.To address this, revision surgery was performed on (b)(6) 2024 to remove the prosthesis, but without any replacement.The event was resolved without sequelae on (b)(6) 2024.The removal of the prosthesis resulted in complete alleviation of pain, rendering the left elbow pain-free, stable, and fully restored to its full range of motion.".

Brand Name
RADIAL PROSTHESIS STEM DIA. 6.5MM
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18817474
Report Number3000931034-2024-00067
Device Sequence Number17271153
Product Code JDB
UDI-Device Identifier03700386901218
UDI-Public03700386901218
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K994041
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDTJ006
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2024
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexUnknown
Patient Weight75 KG